# SDR DHL9970346C

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 2760 · Drag Control System
- Part: Link
- Condition: Corroded
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L/W NR 5 SPOILER ACTUATOR GRAY LINK HAS CORROSION INSIDE WING CAVITY.  REMOVED LW NR 5 SPOILER ACTUATOR GREY LINK PER MM 57-55-00.  REPLACE ACTUATOR LINK PER MM 27-61-81, OPS CHECKED GOOD IAW 27-61-0 N/R 1153.
